# SDR SIMA20161202001

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 481 hours, 329 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU FL 190 A BLEED LEAK 2 ILLUMINATED ON EICAS.  RAN CHECKLIST, RETURNED TO DEPARTURE.   REMOVED AND REPLACED THE RIGHT ENGINE PRECOOLER FWD AND AFT INTERFACE GASKETS IAW AMM 36-11-08. OPS CHECKED GOOD IAW AMM 36-21-00-810-802-A.
